Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A characterization of $ M(G)$


Author: Roger Rigelhof
Journal: Trans. Amer. Math. Soc. 136 (1969), 373-379
MSC: Primary 42.56; Secondary 46.00
DOI: https://doi.org/10.1090/S0002-9947-1969-0234218-5
MathSciNet review: 0234218
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Éléments de mathématique. Livre V. Espaces vectoriels topologiques, Chapitres I-V, Hermann, Paris, 1953-1955.
  • [2] N. Dunford and J. Schwartz, Linear operators. Part I: General theory, Interscience, New York, 1958. MR 1009162 (90g:47001a)
  • [3] R. Ellis, Locally compact transformation groups, Duke Math. J. 24 (1957), 119-125. MR 0088674 (19:561b)
  • [4] F. Greenleaf, Characterization of group algebras in terms of translation operators, Pacific J. Math. 18 (1966), 243-276. MR 0200738 (34:626)
  • [5] E. Hewitt and K. Ross, Abstract harmonic analysis. I, Springer-Verlag, Berlin, 1963.
  • [6] M. Rieffel, A characterization of commutative group algebras and measure algebras, Trans. Amer. Math. Soc. 116 (1965), 32-65. MR 0198141 (33:6300)
  • [7] R. Rigelhof, Norm decreasing homomorphisms of measure algebras, Trans Amer. Math. Soc. 136 (1969), 361-371. MR 0239004 (39:364)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.56, 46.00

Retrieve articles in all journals with MSC: 42.56, 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0234218-5
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society